# SDR CALA2024053101660

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,883 hours, 19,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR INDICATION LIGHT AND EICAS MESSAGE ON COCKPIT. RESET BULK CARGO DOOR LIGHT AND EICAS MESSAGE, DOOR CHECKED CLOSED BEFORE DEPARTURE REF 52-71 FAULT TREE 808.
